# SDR 0500656718

- Difficulty date: April 28, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Aircraft time: 98,100 hours, 24,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, FOUND CRACK IN FUSELAGE SKIN AT BS 1705 S34L.  REFERENCE SB 747-53A2487, AD 2002-23-15 AND AD 2004-07-22.  REPAIRED PER EA 67-192649.
